# SDR IPXA2018012325799

- Difficulty date: January 22, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 56,411 hours, 18,881 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Pax Door Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR CLOSED SENSOR S194 BRACKET IS BROKEN.  REPLACED THE SENSOR BRAKET.   ADJUSTED AND INSTALLED THE SENSOR IAW MM 52-71-01-401. SENSOR CHECKED NORMAL IAW MM 52-71-00-735-072.
